My age is 53 years and i'm suffering from skin leichen nodules from a long time and now in recent time i was suffering from dry cough so i visit a doctor and in medical diagnosis i got to know that i've mild pleural thickening in bilateral lower zones, and in ECHO &color doppler test diagnosis got poor echo window, dilated mpa, concentric LVH, LV Diastolic Dysfuction grade 1.
I've nodular leichen on my legs and abdomen from past 2 years. Treatment i was suggested was pulse therapy but after few months, i developed diarrhoea and admitted to the ICU and doctor suggested me to stop pulse therapy and i changed my dermatologist and he started my treatment with oral medicine azoran and betnesol forte and topical ointment zincoderm-g but now the ointment changed to topisal 3% and the leichen are small and shows improvements but still at some parts raised and it's been four months that I'm talking this treatment. Now recently I've diagnosed with grade 2 fatty liver and conc. LVH, dilated mpa and my EF is 55% and diastolic dysfunction grade1 and having mild pleural thickening and taking medicine theo asthalin, ebast m and rabium dsr. Is all this because of my long term treatment of these leichen nodules.
Please guide me and what should i do to get rid from all of these problems.
Are you a hypertensive? Steroids can cause hypertension. Betnesol is a steroid. Left ventricular hypertrophy and diastolic dysfunction can occur due to hypertension. The heart fails to relax completely. It is referred to as diastolic dysfunction. As a result of inadequate relaxation, it does not get filled adequately leading to a decreased cardiac output and lowered ejection fraction. The commonest cause for this is high blood pressure. If you have high blood pressure, you should try to control this as much as possible with medication and lifestyle changes. This includes avoiding cigarettes, minimizing your salt and alcohol intake, getting regular aerobic exercise (based on your cardiac status), and losing any excess body weight. Please discuss this with your doctor am sure he will provide further assistance.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.